# SDR DL733000907

- Difficulty date: May 5, 2000
- Submitted: May 7, 2000
- Operation: Air carrier
- Aircraft: N948WP
- Make and model: Boeing 737301
- Aircraft serial: 23259
- Aircraft time: 43,596 hours, 27,571 cycles
- System (JASC): 2133 · Pressure Regulator/Outflow Valve
- Part: Outflow Valve
- Condition: Inoperative
- Location: Aft Fuselage
- Component: Outflow Vlv, 7110035
- Stage of operation: CL
- How discovered: V
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

CABIN HORN SOUNDED AT 10,000 FT AND CABIN DID NOT PRESSURIZE WORKING OFF A SINGLE PACK OPERATION.  REPLACED AFT OUTFLOW VALVE, PRESSURIZED A/C TO 7.0 WITH NO PROBLEMS.
